# SDR CA140624001

- Difficulty date: June 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 3,179 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 2120 · Air Distribution System
- Part: Mixing Valve
- Part number: 30006571
- Condition: Unserviceable
- Location: Aft
- Part time: 2,638 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING DEPARTURE ON A ROUTINE MISSION, THE AIRCREW RETURNED BACK TO BASE, DUE TO A STRONG BURNING SMELL AND A DUCT OVER TEMP INDICATION.  MAINTENANCE CONDUCTED A THOROUGH INSPECTION OF THE ACFT ENVIRONMENTAL SYS FOR BLOCKAGES AND CORRECT OPERATION.  THE FOLLOWING PN DUCT ASSEMBLIES WERE REPLACED DUE TO BEING MELTED AND DEFORMED: PN 301-0654-1, 301-0653-1, 300-0675-1, 301-0657-1, 301-0655-1, 300-0692-1, AND 300-0673-1.  THE MIXING BOX WAS FOUND TO HAVE INTERNAL INSULATION DEBRIS CONTAMINATING THE ENTIRE SYSTEM. THE MIXING BOX WAS REPLACED WITH A SERVICEABLE UNIT ALSO CABIN HEAT, COCKPIT HEAT, AND COCKPIT ADD HEAT VALVES INSTALLED, AND ALL DEBRIS WAS CLEANED FROM THE SYSTEM. THE AFT DUCT THAT CONTAINS THE ADD CABIN HEAT VALVE WAS REPLACED DUE TO THE CHECK VALVE DOOR BEING JAMMED IN THE DUCT. THE RT BLEED AIR BYPASS VALVE PN 101-550087-25 WAS REPLACED DUE TO THE LIMIT SWITCH BEING U/S AND THE DOOR DAMAGED DUE TO OVER TRAVEL. THE RT FLOW PACK AMBIENT AIR THERMISTOR, PN 101-380025-15 WAS REPLACED DUE TO THE CIRCUIT BEING FOUND OPEN, LT BLEED AIR 30 DEGREE SWITCH FOUND NOT ACTIVATING, SWITCH ADJUSTED TO CORRECT SETTINGS. ALL WORK AND SYSTEM TEST/CHECKS CARRIED OUT IAW MM 21 . THE ACFT WAS RETURNED TO SERVICE FOLLOWING THE COMPLETION OF A SATISFACTORY TEST FLIGHT. ENVIRONMENTAL SYS CHECKS SERVICEABLE.
